# SDR 98ZZZX2235

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64CG
- Make and model: Beech S35
- Aircraft serial: D7674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3541045239
- Condition: Wrong Part
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEECHCRAFT SHOP MANUAL P/N 35-590096B REVISED 3-22-96, PAGES 2-6, FIG 2-5, INDEX 12.  GAUGE .032 INCH CALLS FOR A 2024-0 SKIN-FUSELAGE WHICH INDICATES A DEAD SOFT SKIN.  AFTER A CONVERSATION WITH RAYTHEON BEECH TECH REP, HE REVIEWED THE PRINTS AND INDICATED THIS SKIN TO BE A 2024-T3 SKIN.  THIS COULD CAUSE SOMEONE IN THE FIELD TO INSTALL AN INCORRECT TEMPERED SKIN ON A FUSELAGE.  RECOMMEND THE MANUFACTURER FURNISH SUPPORTING DATA FROM PRINTS WHEN INFORMATION IS NEEDED TO PERFORM REPAIRS.
